Existence of infinitely many solutions for singular semilinear problems on exterior domains
MetadataShow full metadata
In this article we prove the existence of infinitely many radial solutions of ∆u + K(r)ƒ(u) = 0 on the exterior of the ball of radius R > 0, BR, centered at the origin in ℝN with u = 0 on ∂BR and lim r→∞ u(r) = 0 where N > 2, ƒ is odd with ƒ < 0 on (0, β), ƒ < 0 on (β, ∞), ƒ is superlinear for large u, ƒ(u) ~ -1/(|u|q-1u) with 0 < q < 1 for small u, and 0 < K(r) ≤ K1/rα with N + q(N - 2) < α < 2(N - 1) for large r.
CitationIaia, J. A. (2019). Existence of infinitely many solutions for singular semilinear problems on exterior domains. Electronic Journal of Differential Equations, 2019(108), pp. 1-11.
This work is licensed under a Creative Commons Attribution 4.0 International License.